Translator Disclaimer
2017 The Daugavet equation for bounded vector-valued functions
Stefan Brach, Enrique A. Sánchez Pérez, Dirk Werner
Rocky Mountain J. Math. 47(6): 1765-1801 (2017). DOI: 10.1216/RMJ-2017-47-6-1765

Abstract

Requirements under which the Daugavet equation and the alternative Daugavet equation hold for pairs of nonlinear maps between Banach spaces are analyzed. A geometric description is given in terms of nonlinear slices. Some local versions of these properties are also introduced and studied, as well as tests for checking whether the required conditions are satisfied in relevant cases.

Citation

Download Citation

Stefan Brach. Enrique A. Sánchez Pérez. Dirk Werner. "The Daugavet equation for bounded vector-valued functions." Rocky Mountain J. Math. 47 (6) 1765 - 1801, 2017. https://doi.org/10.1216/RMJ-2017-47-6-1765

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 06816570
MathSciNet: MR3725244
Digital Object Identifier: 10.1216/RMJ-2017-47-6-1765

Subjects:
Primary: 46B04
Secondary: 46B25, 46B80

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top